# SDR 5APR577Y51

- Difficulty date: December 5, 2010
- Submitted: December 8, 2010
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N687AF
- Make and model: Pilats PC1247
- Aircraft serial: 687
- Aircraft time: 3,743 hours, 3,497 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,743 hours, 3,497 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244759D
- Condition: Cracked
- Location: Zone 700
- Part time: 1,084 hours, 1,063 cycles
- Component: Brake Assy
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(5APR) FOUND LT MLG BRAKE ASSY HAS CRACKED DISC.  ACFT IS CURRENTLY DOWN DUE 100 HOUR INSPECTION, WILL COMPLY WITH BRAKE CONVERSION STC/SAO1376CH AT THAT TIME.
